💥 Double the Relief, Double the Comfort!
Amazon Basic Care Dual Action Acetaminophen and Ibuprofen tablets provide a powerful combination of 250 mg acetaminophen and 125 mg ibuprofen, delivering up to 8 hours of effective pain relief for adults and children aged 12 and over. These gluten-free tablets are designed to tackle various minor aches and pains, making them a reliable choice for everyday discomfort.
P**L
Dual action pain reliever
The pills are a combination of Tylenol and ibuprofen like Advil, but a much better price. Like the dual action because it covers all kinds of pain relief. Excited Amazon is offering it in their private label.
C**E
My go to
Way more affordable than box stores and just as effective.
C**A
Excellent pills
This is the most effective pill I've used lately
R**T
Perfect affordable
Same relief much cheaper
S**H
No complaints
No complaints
H**E
Works better than other single ingredient options.
As with any OTC pain reliever there are days this works very well and days it doesn't for my pain. Overall it provides more relief than single ingredient products. The Amazon brand is less expensive than name brand products, and provides a larger quantity size, than what is available in my area.
L**N
Great generic product
The strengths are different from the brand name, but works!
L**O
Great value
Priced right and works just as good as Advil.
Trustpilot
2 months ago
1 month ago